# SDR AALA202111245145

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 82,865 hours, 10,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R EMERGENCY POWER ASSIST SYSTEM BATTERY PACK STATUS LIGHT INOPERATIVE.. REPLACED BATTERY PACK PER AMM 52-11-20.
